# SDR F3LA2024032900043

- Difficulty date: March 27, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N611FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11204
- Aircraft time: 3,442 hours, 1,498 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: E21327307
- Part serial: 17011
- Condition: Failed
- Location: Brake Sys
- Part time: 3,442 hours, 1,498 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRAKE SYS FAULT ECAM FOLLOWED IMMEDIATELY BY STRONG BURNING SMELL IN FLIGHT DECK THAT SPREAD THROUGHOUT CABIN.  UPON INSPECTION FOUND TRIPPED CIRCUIT BREAKER M35 (BREAKING AND STEERING SYS 2 CTL). REMOVED AND REPLACED BSCU IAW AMM 32-42-24-000/400-001-A BITE TEST GOOD.  PERFORMED LAND CAT 3 TEST IAW AMM 22-97-00-710--001-A CATII/III RETAINED CAT III B.
